# SDR WRLA95023

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Cable
- Part number: R1071M2
- Condition: Lack Of Lube
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW NOTED APU DOOR OPEN LIGHT ON.  CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE TROUBLESHOOTING.  AIRCRAFT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOT DETERMINED THAT APU DOOR CABLE WAS BINDING.  CABLE WAS CLEANED AND RELUBRICATED.  OPS CHECK PERFORMED WITH NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  (W)
